Division of Allergy and Immunology, Department of Pulmonary Medicine, School of Medicine, Koç University, Istanbul, Turkey2
Department of Pulmonary Medicine, School of Medicine, Koç University, Istanbul, Turkey3
Department of Infectious Diseases, School of Medicine, Koç University, Istanbul, Turkey4
Department of Infectious Diseases, Koc University Hospital, Istanbul, Turkey5
Department of Pulmonary Medicine, Koç University Hospital, Istanbul, Turkey6
Department of Pathology, Koç University, School of Medicine, Istanbul, Turkey
Published: 11 February 2022
Accepted: 11 February 2022
Received: 03 June 2021
Hypersensitivity reactions has been reported with COVID-19 vaccines. Acute eosinophilic pneumonia has not been reported yet after Sinovac/CoronaVac vaccine. A 73-year-old woman presented with maculopapular rash, cough and dyspnea following Sinovac/CoronaVac injection. The complete blood count (CBC) indicated eosinophilia and further evaluation of the eosinophilia with CT and bronchoscopy confirmed a diagnosis of acute eosinophilic pneumonia. After methylprednisolone therapy, her rash resolved with marked improvement of the dyspnea. She is still on treatment and on the follow up period, we plan to continue steroid treatment at least 3 months.
Cite this article as:
Ozturk AB, Çağlayan B, Kapmaz M, Çalık I, Tekin S, İliaz S, Fırat P. Hypersensitivity reactions to COVID-19 vaccines: a case of Eosinophilic pneumonia following Sinovac/CoronaVac vaccination. Eur Ann Allergy Clin Immunol. 2023;55(1):41-5. doi: 10.23822/EurAnnACI.1764-1489.247.